# SDR COMA9710493

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CANNOT BE SELECTED TO RETRACT.  CONTROL SELECTOR CANNOT BE MOVED.  REPAIRED WARN WIRING IN RIGHT HAND MLG FOR THE AIR/GROUND WEIGHT ON WHEELS SYTEM.
